# SDR DHL2001366007

- Difficulty date: February 6, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 3600 · Pneumatic System
- Part: Controller
- Part number: 6272481
- Part serial: 065C194
- Condition: Malfunctioned
- Location: Pneumatic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCK ON TAXI OUT.  PNEUMATIC LIGHT ON MWP AND CHIME SOUNDED.  ALL SYSTEMS APPEAR NORMAL.  LIGHT WOULD NOT EXTINGUISH.  SWAPPED PNEUMATIC CONTROLLERS FOR TROUBLESHOOTING.  PERFORMED BITE CHECK.  BOTH CHECK NORMAL IAW 36-10-01.
